# SDR R61A2022081200512

- Difficulty date: July 24, 2022
- Submitted: August 13, 2022
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 22,696 hours, 15,262 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SHEAR CLIP AT FR88 STR27R/28R. : REMOVED AND REPLACED SHEAR CLIP FR 88 STRINGER 27-28R REF: EMB SRM 51-40-08,51-40-02.
